Ask a doctor

Swelling and redness won't go away?

I had restylane in my lips and nose lines. I've had them before without problems. I had the usual swelling and bruising which was ok. 5 days later my upper lip and nasal lines ballooned and went red. Saw the doctor who gave me prednisolone. It's now 2 weeks after filla and on more steroids as still swelling. Is this normal?

Doctor Answers (1)

Most likely Allergy

+1
This sounds like most likely an allergic reaction either to Restylane (even though you have had it previously without a problem) or to a contamination of the restylane.
I would suggest to follow up with your injector.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.